ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

A Concise Proof of the Representation Theorem for Fourth-Order Isotropic Tensors

Jog, CS (2006) A Concise Proof of the Representation Theorem for Fourth-Order Isotropic Tensors. In: Journal of Elasticity, 85 (2). pp. 119-124.

[img] PDF
A_Concise_Proof_of_the_Representation_Theorem.pdf
Restricted to Registered users only

Download (157Kb) | Request a copy

Abstract

We present a new proof of the representation theorem for fourth-order isotropic tensors that does not assume the tensor to have major or minor symmetries at the outset.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Springer Netherlands.
Keywords: Representation theorem;Fourth-order isotropic tensor
Department/Centre: Division of Mechanical Sciences > Mechanical Engineering
Date Deposited: 09 Nov 2006
Last Modified: 19 Sep 2010 04:32
URI: http://eprints.iisc.ernet.in/id/eprint/8772

Actions (login required)

View Item View Item